# SDR SWAA2022093049110

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 70,291 hours, 41,129 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193B
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193B MOUNTING HOLE LOCATIONS 1; 14 ; AND 19 HAVE ELONGATED OVERSIZED HOLES / [01] INSTALLED WASHERS AT HOLE LOCATIONS 1; 14; AND 19 PER EA 22-153-02942.
